Pure and Applied Mathematics Quarterly

Newest issue

Volume 19 (2023)

Number 4

Special Issue in honor of Victor Guillemin

Guest Editors: Yael Karshon, Richard Melrose, Gunther Uhlmann, and Alejandro Uribe



Yael Karshon, Richard Melrose, Gunther Uhlmann, and Alejandro Uribe

pp. 1679-1686

Horn conditions for quiver subrepresentations and the moment map

Velleda Baldoni, Michèle Vergne, and Michael Walter

pp. 1687-1731

A Lie–Rinehart algebra in general relativity

Christian Blohmann, Michele Schiavina, and Alan Weinstein

pp. 1733-1777

Dedekind sums via Atiyah–Bott–Lefschetz

Ana Cannas da Silva

pp. 1799-1802

Generalizing the Mukai Conjecture to the symplectic category and the Kostant game

Alexander Caviedes Castro, Milena Pabiniak, and Silvia Sabatini

pp. 1803-1837

Classical and Quantum mechanics on 3D contact manifolds

Yves Colin de Verdière

pp. 1839-1852

Symplectic geometric flows

Teng Fei and Duong H. Phong

pp. 1853-1871

Lower bounds for Steklov eigenfunctions

Jeffrey Galkowski and John A. Toth

pp. 1873-1898

Which Hessenberg varieties are GKM?

Rebecca Goldin and Julianna Tymoczko

pp. 1899-1942

Quantum Witten localization

Eduardo González and Chris T. Woodward

pp. 1943-1973

Almost invariant subspaces and operators

David Kazhdan and Alexander Polishchuk

pp. 1975-1983

Seismic imaging with generalized Radon transforms: stability of the Bolker condition

Peer Christian Kunstmann, Eric Todd Quinto, and Andreas Rieder

pp. 1985-2036

Symplectic reduction and a Darboux–Moser–Weinstein theorem for Lie algebroids

Yi Lin, Yiannis Loizides, Reyer Sjamaar, and Yanli Song

pp. 2067-2131

Singular Lie filtrations and weightings

Yiannis Loizides and Eckhard Meinrenken

pp. 2133-2168

Bohr–Sommerfeld quantization of $b$-symplectic toric manifolds

Pau Mir, Eva Miranda, and Jonathan Weitsman

pp. 2169-2194

Internal symmetry of the $L_{\leqslant 3}$ algebra arising from a Lie pair

Dadi Ni, Jiahao Cheng, Zhuo Chen, and Chen He

pp. 2195-2234